# SDR AALA20120703001

- Difficulty date: July 2, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 37,593 hours, 6,137 cycles
- Engine: Ge CF680C2B6
- Engine time: 6,723 hours, 1,095 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

GRU - CREW REPORTED LEFT ENGINE COMPRESSOR STALLED.  EMERGENCY DECLARED FLIGHT RETURNED GRU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND METAL IN TAILPIPE.  REPLACED LEFT ENGINE AT GRU ON 06/04/2012.  SYSTEM GROUND CHECK NORMAL OPERATION.
